I took my Norflex a couple hours ago. Having a bad headache. Will it be ok for me to take my Fionirol now?
I'm not familiar with what Norflex is for; but on this website I took a look at the side effect problems of this medication. One of them is headache. When you have this type of side effect problem with a medication; you need to contact your doctor that prescribed it, and get permission to DISCONTINUE taking that one and try something else. NEVER DISCONTINUE ANY MEDICATION WITHOUT PERMISSION FROM YOUR DOCTOR. I don't know about Fionirol, either. Check with your doctor or pharmacist that knows you well. I am ONLY A LAYPERSON. I AM NOT A PROFESSIONAL. PLEASE, FOLLOW THE DIRECTIONS THAT YOUR DOCTOR GAVE YOU.
- Norflex Information for Consumers
- Norflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2011 • 1 answer
Posted 16 Feb 2012 • 8 answers
Posted 15 Sep 2015 • 1 answer
Posted 21 Aug 2016 • 3 answers
Posted 16 days ago • 1 answer